# SDR DXTA2025021802373

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 7,730 hours, 5,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER TWO (2) 30MIN CHARGING CYCLES THE LIGHTS ASSOCIATED WITH BATTERY PACK #4 WERE VERY DIM AND STARTED TO FADE WHILE ON. T2PL6D0OCCL8Z - REMOVED #3 BATTERY PACK PN OFE 2503, SN OFF: 42497 AND INSTALLED NEW PART PN ON 2503, SN ON: 49888. PERFORMED UNSA TISF ACTOR Y OPERATIONAL TEST OF TB BATTERY PACK, FOUND BATTERY PACK WOULD ST A Y ON ALL THE TIME REMOVED #3 BATTERY PACK PN OFF 2503, SN OFF: 49888 AND INSTALLED ORIGINAL BATTERY PACK PN ON2503, SN ON: 42497. ALL WORK IAW CESSNA 680A AMM33-50-06.
